# SDR AALA202407058947

- Difficulty date: July 4, 2024
- Submitted: July 5, 2024
- Operation: Air carrier
- Aircraft: N976UY
- Make and model: Airbus A321-231
- Aircraft serial: 5235
- Aircraft time: 37,110 hours, 15,130 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Part number: UNKNOWN
- Condition: Low Pressure
- Location: Zone 800 - Doors
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: RIGHT-HAND AFT DOOR DAMPER PRESSURE IS LOW PER PS CHECK. SERVICED RIGHT-HAND AFT DOOR CYLINDER BOTTLE PER AMM 52-10-00.
